# SDR MZZA0400001

- Difficulty date: March 20, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737823
- Aircraft serial: 28947
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Part number: BACR15BA5B
- Condition: Sheared
- Location: Door Guide Track
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WOULD NOT OPEN UPON ARRIVAL.  MAINTENANCE FOUND A RIVET SHEARED ON LOWER GUIDE TRACK ASSY.  GUIDE TRACK ASSY WAS REPAIRED IAW ECRA.  OPERATIONAL CHECK OF THE DOOR WAS GOOD.  (K)
